# SDR 95ZZZW695

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Truss
- Part number: 11491002537
- Condition: Cracked
- Location: Lt Wing
- Part time: 18,873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE ENG TRUSS INSPECTION WAS COMPLIED WITH AS REQUIRED BY AD 95-0218, AND BEECH SB 2255, REV VI.  THE TRUSS WAS FOUND BROKEN IN AREA A, ONE OF THE INSPECTION POINTS REQUIRED BY THE AD.  THE ENGINE TRUSS WAS LAST INSPECTED ON 4/11/95, 86 HOURS PREVIOUS TO THIS INSPECTION.  ENGINE TRUSS MOUNT REMOVED FROM TEH AIRCRAFT AND REPLACED WITH NEW TRUSS.  (W)
